# SDR DHL2001748008

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION GROUND NR 1 CIRCUIT LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  INSPECTED NR 1 ENGINE FIRE LOOP FOR CONTACT, NO DEFECTS NOTED.  SYSTEM TESTED AND OPS CHECKED GOOD IAW MM 26-10-0.
